# SDR SWAA2021040154652

- Difficulty date: March 8, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 53,157 hours, 31,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE BS 695 AND BL0 CENTER SECTION (1 EA) / REPLACED ANGLE (BRACKET) LOC FLOOR STRUCTURE BS 695 AND BL0 CENTER SECTION (1EA) I.A.W B737-700 SRM 51-40-02 AND DWG 273A9111 REV-SHEET 3 MATERIAL USED P/N:7075T0 0.050' P.O:2020 213289
